Home HealthTopics Health Centers Reference Library Research
Join us on Facebook Join us on Facebook Share on Facebook

Pharmacy and Medications

Can This Combination of Medicines Cause Low Oxygen Levels?

02/02/2009

Question:

Could taking Klorcon, Atenalol, Sertaline, Amlodipin, Digoxin, Cozar, Warfarin, Furisomide, Zertek, Novalin N, Novalin R, baby asprine, co Q 10, cinnamon, and pepcid cause low oxygen levels when taken together? Thank you.

Answer:

Thank you for contacting NetWellness. The combination of these medications would not cause dyspnea or shortness of breath. There are some medical reasons such as low iron levels (anemia), asthma, chronic respiratory (breathing) conditions, congestive heart failure, and lung diseases that can cause shortness of breath.

On this site, we try to answer general questions about medication but cannot diagnose or recommend treatment. You appear to have some very, very specific questions about your symptoms of shortness of breath or low oxygen level. This condition needs to be evaluated by a physician who is familiar with your medical and prescription history and can assess your signs, symptoms, and possibly lab work to diagnosis your difficulty.

I have attached a useful link that may also give more information on your shortness of breath. http://www.nlm.nih.gov/medlineplus/breathingproblems.html. You may also find your question answered in the "Lung Center" topic.

For more information:

Go to the Pharmacy and Medications health topic, where you can:

Response by:

Sarah Hudson-DiSalle, PharmD, RPh
Specialty Practice Pharmacist of Outpatient Pharmacy
College of Medicine
The Ohio State University